# SDR SIMA20220516006

- Difficulty date: May 16, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N231AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000554
- Aircraft time: 14,992 hours, 9,956 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin Panel
- Part number: 17062726016
- Condition: Mismarked
- Location: Rh Horizontal St
- Component: Skin Panel
- Component part number: 17062000487
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER UPPER SKIN HAS 6 MISSDRILLED FASTENER HOLES ON FWD EDGE AT OTBD END OF FRONT SPAR. (MAJOR REPAIR) -C/A-PERFORMED TEMPORARY REPAIR TO RH HORIZONTAL STABILIZER UPPER SKIN 6 MISSDRILLED FASTENER HOLES ON FWD EDGE AT OTBD END OF FRONT SPAR IAW ERS-EJ-55MR-934.
